# SDR KBM2005F00094

- Difficulty date: May 4, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Aircraft time: 11,334 hours
- Engine: Allsn 250C20B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Part serial: 80K1341G
- Condition: Sticking
- Location: Tot
- Part time: 41 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT INDICATOR STICKING, REMOVED AND REPLACED.  (K)
